# SDR CALA2021080601264

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 72,779 hours, 30,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 531290A12301
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 16 UPPER DOUBLE JOGGLE AREA, HOLE #5 HAS CRACK INDICATI ON IN DOOR FRAME LAYER IN 6 OCLOCK DIRECTION AND HOLE #6 HAS A C RACK INDICATION IN FRAME LAYER IN 9 OCLOCK DIRECTION AS SEEN FRO M IB REPAIR BEFORE FLIGHT PER NR 9292378 / 32378 GEN BY V892444 REPAIRED RH FR16 UPPER DOUBLE JOGGLE AREA, HOLE #5 AND #6 IAW UN ITED EC/RA 5311-02616 GENERATED A DIP LOG PAGE TO READ AS FOLLOW S ACP INITIAL INSP AT RH FR16 UPPER DOUBLE JOGGLE AREA PER PART 2 OF LATEST REVISION OF ECRA 5311-02616 ON OR BEFORE THE A/C REA CHES 108,845 TOTAL A/C FLT CYCLES. GENERATED A 2ND DIP LOG PAGE 2 INSP REQUIREMENTS BY MECH V061609 INSP BY V061588 UT BEFORE 107,845 TOTAL A/C FLT CYCLES FOR ECRA 5311-02616 PART NING TO CONTACT ENGINEERING AFTER 106,845 TOTAL A/C FLT CYCLES B REFERENCING THE ONE GENERATED IN STEP 2 TO READ AS FOLLOW
